# SDR AALA201706159031

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 73,299 hours, 25,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FLOOR BY ROW 17AB FOUND DETACHED.   CLEANED AND ATTACHED THE LIGHTS AT SEATS 15 TO 17AB IAW AMM 33-51-15.  OPERATIONAL CHECKED GOOD.
